Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Chair at MIPT
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Charter


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map
Directions

   
Shafarevich Andrei Igorevich
(recent publications)
| by years | scientific publications | by types |



   2022
1. V. A. Artamonov, L. A. Bokut', V. V. Borisenko, E. I. Bunina, V. M. Buchstaber, A. È. Guterman, Yu. L. Ershov, M. V. Zaitsev, A. Ya. Kanel'-Belov, A. R. Kemer, A. V. Mikhalev, S. P. Mishchenko, S. P. Novikov, A. Yu. Ol'shanskii, Yu. G. Prokhorov, Yu. P. Razmyslov, A. I. Shafarevich, I. V. Shestakov, “Victor Nikolaevich Latyshev (obituary)”, Russian Math. Surveys, 77:1 (2022), 165–170  mathnet  crossref  crossref  adsnasa  adsnasa
2. O. N. Ageev, Ya. B. Vorobets, B. Weiss, R. I. Grigorchuk, V. Z. Grines, B. M. Gurevich, L. S. Efremova, A. Yu. Zhirov, E. V. Zhuzhoma, B. S. Kashin, V. N. Kolokoltsov, A. V. Kochergin, L. M. Lerman, I. V. Mykytyuk, V. I. Oseledets, A. Yu. Plakhov, O. V. Pochinka, V. V. Ryzhikov, V. Zh. Sakbaev, A. G. Sergeev, Ya. G. Sinai, A. T. Tagi-Zade, S. V. Tikhonov, J.-P. Thouvenot, A. Ya. Helemskii, A. I. Shafarevich, “Anatolii Mikhailovich Stepin (obituary)”, Russian Math. Surveys, 77:2 (2022), 361–367  mathnet  crossref  crossref  adsnasa  adsnasa
3. S. A. Stepin, A. I. Shafarevich, “WKB method for nonlinear equations of Emden–Fowler type”, Dokl. Math., 105:1 (2022), 39–44  mathnet  crossref  crossref  elib
4. V. V. Aleksandrov, S. B. Gashkov, D. V. Georgievskii, O. S. Dudakova, V. P. Karlikov, B. S. Kashin, G. M. Kobel'kov, M. D. Kovalev, V. V. Kozlov, R. M. Kolpakov, V. V. Kochergin, T. P. Lukashenko, A. S. Mishchenko, Yu. V. Nesterenko, R. I. Nigmatulin, N. P. Red'kin, V. A. Sadovnichii, I. N. Sergeev, A. T. Fomenko, A. V. Chashkin, V. N. Chubarikov, A. I. Shafarevich, A. N. Shiryaev, V. Ya. Shkadov, A. A. Shkalikov, “90 years since the birthday of Academician Oleg Borisovich Lupanov (02.06.1932 – 03.05.2006)”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2022, no. 3, 3–5  mathnet

   2021
5. S. Yu. Dobrokhotov, V. E. Nazaikinskii, A. I. Shafarevich, “Efficient asymptotics of solutions to the Cauchy problem with localized initial data for linear systems of differential and pseudodifferential equations”, Russian Math. Surveys, 76:5 (2021), 745–819  mathnet  crossref  crossref  isi  scopus (cited: 1)
6. V. V. Aleksandrov, S. B. Gashkov, D. V. Georgievskii, V. P. Karlikov, B. S. Kashin, G. M. Kobel'kov, V. V. Kozlov, T. P. Lukashenko, A. S. Mishchenko, Yu. V. Nesterenko, R. I. Nigmatulin, O. V. Popov, V. A. Sadovnichii, I. N. Sergeev, G. V. Fedorov, A. T. Fomenko, A. I. Shafarevich, A. N. Shiryaev, V. Ya. Shkadov, A. A. Shkalikov, “To 70-th anniversary of professor V. N. Chubarikov”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2021, no. 5, 69–71  mathnet
7. S. B. Gashkov, O. S. Dudakova, M. D. Kovalev, R. M. Kolpakov, V. V. Kochergin, N. P. Redkin, A. T. Fomenko, A. V. Chashkin, V. N. Chubarikov, A. I. Shafarevich, A. D. Yashunskii, “Oktai Muradovich Kasim-zade (29.04.1953–22.12.2020)”, Vestn. Mosk. un-ta. Ser. 1. Matem., mekh., 2021, no. 4, 60–63  mathnet
8. A. V. Tsvetkova, A. I. Shafarevich, “The wave equation with symmetric velocity on the hybrid manifold obtained by gluing a ray to a three-dimensional sphere”, Trans. Moscow Math. Soc., 82 (2021), 305–325  mathnet  crossref  scopus

   2020
9. A. V. Tsvetkova, A. I. Shafarevich, “Localized Asymptotic Solution of a Variable-Velocity Wave Equation on the Simplest Decorated Graph with Initial Conditions on a Surface”, Math. Notes, 108:4 (2020), 590–602  mathnet  crossref  crossref  mathscinet  isi  elib  scopus
10. A. V. Tsvetkova, A. I. Shafarevich, “Asymptotics of the Solution of a Wave Equation with Radially Symmetric Velocity on the Simplest Decorated Graph with Arbitrary Boundary Conditions at the Gluing Point”, Math. Notes, 107:3 (2020), 478–487  mathnet  crossref  crossref  mathscinet  isi  elib  scopus (cited: 1)
11. A. I. Shafarevich, O. A. Shchegortsova, “Semiclassical Asymptotics of the Solution to the Cauchy Problem for the Schrödinger Equation with a Delta Potential Localized on a Codimension 1 Surface”, Proc. Steklov Inst. Math., 310 (2020), 304–313  mathnet  crossref  crossref  mathscinet  isi  elib  scopus (cited: 1)
12. A. V. Tsvetkova, A. I. Shafarevich, “Localized Asymptotic Solution of a Variable-Velocity Wave Equation on the Simplest Decorated Graph”, Proc. Steklov Inst. Math., 308 (2020), 250–260  mathnet  crossref  crossref  mathscinet  isi (cited: 1)  elib  scopus (cited: 2)
13. A. Bolsinov, N. Dobrovol'skii, A. Ivanov, E. Kudryavtseva, A. Oshemkov, F. Popelenskii, A. Tuzhilin, V. Chubarikov, A. Shafarevich, “Anatolii Timofeevich Fomenko”, Chebyshevskii Sb., 21:2 (2020), 5–7  mathnet
14. N. M. Adrianov, V. A. Artamonov, I. N. Balaba, Yu. A. Bahturin, L. A. Bokut', V. V. Borisenko, E. I. Bunina, S. A. Gaifullin, S. T. Glavatsky, I. Z. Golubchik, S. González, A. V. Grishin, A. È. Guterman, N. I. Dubrovin, M. V. Zaicev, E. I. Zel'manov, N. K. Il'ina, A. Ya. Kanel-Belov, A. L. Kanunnikov, E. S. Kislitsyn, A. A. Klyachko, I. B. Kozhukhov, E. M. Kreines, O. V. Kulikova, T. P. Lukashenko, O. V. Markova, C. Martínez, A. A. Mikhalev, A. V. Mikhalev, A. Yu. Ol'shanskii, A. E. Pentus, A. V.A. Petrov, Yu. G. Prokhorov, S. V. Pchelintsev, V. V. Tenzina, D. A. Timashev, A. A. Tuganbaev, I. N. Tumaikin, V. K. Kharchenko, I. A. Chubarov, A. A. Shafarevich, A. I. Shafarevich, I. P. Shestakov, E. E. Shirshova, V. É. Shpil'rain, “Viktor Timofeevich Markov (21.06.1948—15.07.2019)”, Fundam. Prikl. Mat., 23:2 (2020), 3–16  mathnet
15. A. V. Artem'ev, S. V. Bolotin, D. L. Vainchtein, A. A. Vasiliev, S. Yu. Dobrokhotov, L. M. Zelenyi, V. V. Kozlov, A. A. Petrukovich, V. V. Sidorenko, D. V. Treschev, A. I. Shafarevich, “Anatolii Iserovish Neishtadt (on his 70th birthday)”, Russian Math. Surveys, 75:5 (2020), 981–989  mathnet  crossref  crossref  isi
16. G. L. Brovko, D. V. Georgievskii, V. I. Gorbachev, È. B. Zavoychinskaya, A. V. Zvyagin, V. P. Karlikov, E. V. Lomakin, E. D. Martynova, I. N. Molodtsov, A. V. Muravlev, N. V. Ovchinnikova, Z. G. Tunguskova, P. V. Chistyakov, V. N. Chubarikov, A. I. Shafarevich, V. Ya. Shkadov, “To memory of Rudolf Alekseevich Vasin (1937–2019)”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2020, no. 5, 71–72  mathnet

   2019
17. V. E. Nazaikinskii, A. I. Shafarevich, “Maslov's Canonical Operator in Problems on Localized Asymptotic Solutions of Hyperbolic Equations and Systems”, Math. Notes, 106:3 (2019), 402–411  mathnet  crossref  crossref  mathscinet  isi (cited: 4)  elib  scopus (cited: 4)
18. Anna I. Allilueva, Andrei I. Shafarevich, “Conic Lagrangian Varieties and Localized Asymptotic Solutions of Linearized Equations of Relativistic Gas Dynamics”, Regul. Chaotic Dyn., 24:6 (2019), 671–681  mathnet  crossref  isi  scopus;
19. Anna I. Allilueva, Andrei I. Shafarevich, “Evolution of Lagrangian Manifolds and Asymptotic Solutions to the Linearized Equations of Gas Dynamics”, Regul. Chaotic Dyn., 24:1 (2019), 80–89  mathnet (cited: 3)  crossref  isi (cited: 2)  scopus (cited: 4);
20. A. I. Shafarevich, “Lagrangian Tori and Quantization Conditions Corresponding to Spectral Series of the Laplace Operator on a Surface of Revolution with Conical Points”, Proc. Steklov Inst. Math., 307 (2019), 294–302  mathnet  crossref  crossref  mathscinet  isi  elib  scopus

   2018
21. Andrei I. Shafarevich, “The Maslov Complex Germ and Semiclassical Spectral Series Corresponding to Singular Invariant Curves of Partially Integrable Hamiltonian Systems”, Regul. Chaotic Dyn., 23:7-8 (2018), 842–849  mathnet  crossref  isi  scopus;

   2017
22. S. Yu. Dobrokhotov, V. E. Nazaikinskii, A. I. Shafarevich, “New integral representations of the Maslov canonical operator in singular charts”, Izv. Math., 81:2 (2017), 286–328  mathnet  crossref  crossref  mathscinet  adsnasa  adsnasa  isi (cited: 19)  elib  scopus (cited: 25)
23. A. I. Allilueva, A. I. Shafarevich, “Localized Asymptotic Solutions of the Linearized System of Magnetic Hydrodynamics”, Math. Notes, 102:6 (2017), 737–745  mathnet  crossref  crossref  isi (cited: 2)  elib  scopus (cited: 2)
24. D. V. Nekhaev, A. I. Shafarevich, “A quasiclassical limit of the spectrum of a Schrödinger operator with complex periodic potential”, Sb. Math., 208:10 (2017), 1535–1556  mathnet  crossref  crossref  mathscinet  adsnasa  adsnasa  isi (cited: 1)  elib  scopus (cited: 2)
25. A. I. Allilueva, A. I. Shafarevich, “Nonstandard characteristics and localized asymptotic solutions of a linearized magnetohydrodynamic system with small viscosity and drag”, Theoret. and Math. Phys., 190:1 (2017), 164–175  mathnet  crossref  crossref  mathscinet  adsnasa  adsnasa  isi (cited: 6)  elib  scopus (cited: 6)

   2016
26. A. V. Tsvetkova, A. I. Shafarevich, “The Cauchy Problem for the Wave Equation on Homogeneous Trees”, Math. Notes, 100:6 (2016), 862–869  mathnet  crossref  crossref  mathscinet  isi (cited: 4)  elib  scopus (cited: 3)
27. A. I. Alillueva, A. I. Shafarevich, “Asymptotic Solutions of a Magnetohydrodynamic System which Describe Smoothed Discontinuities”, Math. Notes, 99:6 (2016), 795–809  mathnet  crossref  crossref  mathscinet  isi (cited: 2)  elib  scopus (cited: 1)
28. Vsevolod L. Chernyshev, Anton A. Tolchennikov, Andrei I. Shafarevich, “Behavior of Quasi-particles on Hybrid Spaces. Relations to the Geometry of Geodesics and to the Problems of Analytic Number Theory”, Regul. Chaotic Dyn., 21:5 (2016), 531–537  mathnet (cited: 4)  crossref  mathscinet  zmath  isi (cited: 3)  scopus (cited: 4);

   2017
29. V. P. Maslov, A. I. Shafarevich, “Fomenko invariants in the asymptotic theory of the Navier–Stokes equations”, J. Math. Sci., 225:4 (2017), 666–680  mathnet  crossref  mathscinet  elib  scopus

   2015
30. Anna I. Allilueva, Andrei I. Shafarevich, “Asymptotic Solutions for Linear and Nonlinear MHD Systems with a Rapid Jump near a Surface. Dynamics of the Surface of the Jump and Evolution of the Magnetic Field”, Regul. Chaotic Dyn., 20:6 (2015), 691–700  mathnet  crossref  mathscinet  adsnasa  adsnasa  isi  scopus;
31. M. I. Zelikin, A. O. Ivanov, B. S. Kashin, A. S. Mishchenko, Yu. V. Nesterenko, A. A. Oshemkov, F. Yu. Popelenskii, V. A. Sadovnichii, A. A. Tuzhilin, V. N. Chubarikov, A. I. Shafarevich, A. N. Shiryaev, “Academician Anatolii Timofeevich Fomenko”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2015, no. 6, 66–68  mathnet

   2014
32. A. I. Esina, A. I. Shafarevich, “Asymptotics of the Spectrum and Eigenfunctions of the Magnetic Induction Operator on a Compact Two-Dimensional Surface of Revolution”, Math. Notes, 95:3 (2014), 374–387  mathnet  crossref  crossref  mathscinet  isi (cited: 1)  elib  elib  scopus (cited: 2)
33. V. P. Maslov, A. I. Shafarevich, “Asymptotic solutions of Navier–Stokes equations and topological invariants of vector fields and Liouville foliations”, Theoret. and Math. Phys., 180:2 (2014), 967–982  mathnet  crossref  crossref  mathscinet  adsnasa  adsnasa  isi (cited: 5)  elib  elib  scopus (cited: 7)

   2010
34. A. I. Esina, A. I. Shafarevich, “Quantization Conditions on Riemannian Surfaces and the Semiclassical Spectrum of the Schrödinger Operator with Complex Potential”, Math. Notes, 88:2 (2010), 209–227  mathnet  crossref  crossref  mathscinet  isi (cited: 11)  elib  scopus (cited: 8)
35. A. A. Tolchennikov, V. L. Chernyshev, A. I. Shafarevich, “Asimptoticheskie svoistva i klassicheskie dinamicheskie sistemy v kvantovykh zadachakh na singulyarnykh prostranstvakh”, Nelineinaya dinam., 6:3 (2010), 623–638  mathnet (cited: 10);
36. T. A. Filatova, A. I. Shafarevich, “Semiclassical spectral series of the Schrödinger operator with a delta potential on a straight line and on a sphere”, Theoret. and Math. Phys., 164:2 (2010), 1064–1080  mathnet  crossref  crossref  adsnasa  adsnasa  isi (cited: 7)  scopus (cited: 8)


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2022